| Catalog Number |
157005090 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Not Applicable (3189)
| Date of Event |
05/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states that the patient fell and dislocated her hip.It was also indicated that the patient had periprosthetic fracture.The stem was also loose at bone to implant interface.Surgeon implanted a new hemi hip and cabled the femur.Doi: (b)(6) 2018; dor: (b)(6) 2018; left hip.
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.